On the short time asymptotic of the stochastic Allen–Cahn equation

Research output: Contribution to journalArticle

8 Citations (Scopus)


A description of the short time behavior of solutions of the Allen–Cahn equation with a smoothened additive noise is presented. The key result is that in the sharp interface limit solutions move according to motion by mean curvature with an additional stochastic forcing. This extends a similar result of Funaki [Acta Math. Sin (Engl. Ser.) 15 (1999) 407–438] in spatial dimension n=2 to arbitrary dimensions.
Original languageEnglish
Pages (from-to)965-975
JournalAnnales de l'Institut Henri Poincaré, Probabilités et Statistiques
Issue number4
Publication statusPublished - 1 Nov 2010

Cite this